Numerical method for a system of singularly perturbed convection diffusion equations with integral boundary conditions
Commun. Korean Math. Soc. 2019 Vol. 34, No. 3, 1015-1027
https://doi.org/10.4134/CKMS.c180224
Published online July 31, 2019
Velusamy Raja, Ayyadurai Tamilselvan
Bharathidasan University; Bharathidasan University
Abstract : A class of systems of singularly perturbed convection diffusion type equations with integral boundary conditions is considered. A numerical method based on a finite difference scheme on a Shishkin mesh is presented. The suggested method is of almost first order convergence. An error estimate is derived in the discrete maximum norm. Numerical examples are presented to validate the theoretical estimates.
Keywords : singular perturbation problems, finite difference scheme, Shishkin mesh, integral boundary condition, error estimate
MSC numbers : 65L11, 65L12, 65L20
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd